Depósito Digital de Documentos de la UAB Encontrados 8 registros  La búsqueda tardó 0.03 segundos. 
1.
5 p, 726.8 KB Limit cycles for a variant of a generalized Riccati equation / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)
In this paper we provide a lower bound for the maximum number of limit cycles surrounding the origin of systems (x, y = x) given by a variant of the generalized Riccati equation \[ x x^2n 1 x b x^4n 3=0, \] where b>0, b \R, n is a non--negative integer and is a small parameter. [...]
2017 - 10.1016/j.aml.2016.11.016
Applied Mathematics Letters. An International Journal of Rapid Publication, Vol. 68 (2017) , p. 76-79  
2.
7 p, 731.3 KB On the Integrability of Liénard systems with a strong saddle / Giné, Jaume (Universitat de Lleida. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study the local analytic integrability for real Li\'enard systems, x=y-F(x), y= x, with F(0)=0 but F'(0)0, which implies that it has a strong saddle at the origin. First we prove that this problem is equivalent to study the local analytic integrability of the [p:-q] resonant saddles. [...]
2017 - 10.1016/j.aml.2017.03.004
Applied Mathematics Letters. An International Journal of Rapid Publication, Vol. 70 (2017) , p. 39-45  
3.
6 p, 643.0 KB On the analytic integrability of the cored galactic Hamiltonian / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)
We provide a complete characterization of the analytic first integrals of the cored galactic Hamiltonian.
2014 - 10.1016/j.aml.2014.03.001
Applied Mathematics Letters. An International Journal of Rapid Publication, Vol. 33 (2014) , p. 35-39  
4.
8 p, 693.0 KB On the periodic orbits of the Third-order differential equation x ' ' '- x ' ' x'- x= F(x,x',x ' ') / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Roberto, Lucy Any (Ibilce – UNESP(Brasil). Departamento de Matemática)
In this paper we study the periodic orbits of the third-order differential equation x''' − µx'' + x' − µx = εF(x, x', x''), where ε is a small parameter and the function F is of class C2.
2013 - 10.1016/j.aml.2012.10.017
Applied Mathematics Letters. An International Journal of Rapid Publication, Vol. 26 (2013) , p. 425-430  
5.
7 p, 591.8 KB A note on Liouvillian first integrals and invariant algebraic curves / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Grau, Maite (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we study the existence and non-existence of finite invariant algebraic curves for complex planar polynomial differential system having a Liouvillian first integral.
2013 - 10.1016/j.aml.2012.09.008
Applied Mathematics Letters. An International Journal of Rapid Publication, Vol. 26 (2013) , p. 285-289  
6.
8 p, 663.0 KB Generalized Weierstrass integrability for the complex differential equations dy/dx=a(x)y^4 b(x)y^3 c(x)y^2 d(x)y e(x) / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)
We characterize the differential equations of the form dy/dx = a(x)y4 + b(x)y3 + c(x)y2 + d(x)y + e(x), where a, b, c, d, e are meromorphic functions in the variable x, that admits either a generalized Weierstrass first integral or a generalized Weierstrass inverse integrating factor.
2013 - 10.1016/j.aml.2013.03.018
Applied Mathematics Letters. An International Journal of Rapid Publication, Vol. 26 Núm. 8 (2013) , p. 836-841  
7.
4 p, 226.2 KB Simple examples of planar involutions with non-global Montgomery-Bochner linearizations / Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
2012 - 10.1016/j.aml.2012.05.004
Applied Mathematics Letters. An International Journal of Rapid Publication, Vol. 25 (2012) , p. 2086-2088  
8.
7 p, 259.7 KB On the integrability of a three-dimensional cored galactic Hamiltonian / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)
We characterize when the three–dimensional cored galactic Hamiltonian system with Hamiltonian H =1/2(p2x + p2y +p2z/q)+s1 + x2 + y2 +z2/q, is completely meromorphically integrable when q ∈ [√ 0. [...]
2015 - 10.1016/j.aml.2014.10.016
Applied Mathematics Letters. An International Journal of Rapid Publication, Vol. 41 (2015) , p. 23-27  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.